Letter to the Editor
Matematičeskie zametki, Tome 72 (2002) no. 6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2002_72_6_a17,
author = {S. P. Chulkov},
title = {Letter to the {Editor}},
journal = {Matemati\v{c}eskie zametki},
pages = {953},
year = {2002},
volume = {72},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2002_72_6_a17/}
}
S. P. Chulkov. Letter to the Editor. Matematičeskie zametki, Tome 72 (2002) no. 6. http://geodesic.mathdoc.fr/item/MZM_2002_72_6_a17/